# SDR CA120608006

- Difficulty date: May 28, 2012
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Dhav DHC2MKI
- Aircraft time: 19,272 hours
- Engine: Pwa R985AN14B
- Propeller: Hartzl HCB3R304
- System (JASC): 3210 · Main Landing Gear
- Part: Fitting
- Condition: Broken
- Location: Float
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) PILOT FOUND FORWARD UPPER LT WIRE PULL FITTING BROKEN.  FITTING REPLACED. NEW C20F2291.
